# SDR COMA0660700

- Difficulty date: December 8, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- Aircraft time: 30,406 hours, 28,303 cycles
- Engine: Ge CF343A1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF AT APPROXIMATELY 145 KTS, GEAR DISAGREE MESSAGE ILLUMINATED, NOSE GEAR HAD RED HASH MARKS AND AFTER 10 SECONDS NOSE GEAR RETRACTED.  AIRCRAFT RETURNED AND LANDED SAFELY.  INSPECTED AIRCRAFT AND FOUND NOSE STRUT DID NOT FULLY EXTEND DURING JACKING OF AIRCRAFT. FOUND NOSE STRUT IMPROPERLY SERVICED. RESERVICED NOSE STRUT.
